# SDR DXTA2011010604399

- Difficulty date: January 5, 2011
- Submitted: January 6, 2011
- Operation: Air carrier
- Aircraft: N233QS
- Make and model: Amd FALCON2000
- Aircraft serial: 91
- Aircraft time: 3,525 hours, 1,949 cycles
- Engine: Pwc PW308C
- Engine time: 3,390 hours, 1,867 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, R, P
- Precautionary procedure: B, A

## Discrepancy

DURING CRUISE AT FL410 IN CLEAR AIR THE LT ENGINE MADE WHAT SOUNDED LIKE COMPRESSOR STALL NOISES (BANGING, ABOUT 3 PER SECOND) FOR ABOUT TEN SECONDS AND THEN ROLLED BACK TO IDLE. DURING THE DESCENT ALL PARAMETERS WERE CHECKED TO BE NORMAL AND THE ENGINE RESPONDED NORMALLY.  NO CAS MESSAGES WERE TRIGGERED DURING THE ENTIRE EVENT.  BORESCOPE INSPECTION OF NR 1 ENGINE SHROUD DAMAGE TO 4TH STAGE COMPRESSOR.  REMOVED NR 1 ENGINE, REPLACED WITH SERVICEABLE UNIT IAW MM 71-000 AND MM 71-00-00.
